We prove the well-posedness of entropy weak solutions for a class of scalar conservation laws with non-local flux arising in traffic modeling. We approximate the problem by a Lax-Friedrichs scheme and we provide L∞ and BV estimates for the sequence of approximate solutions. Stability with respect to the initial data is obtained from the entropy condition through the doubling of variable technique. The limit model as the kernel support tends to infinity is also studied.
Global entropy weak solutions for general non-local traffic flow models with anisotropic kernel / Chiarello, F. A.; Goatin, P.. - In: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE. - ISSN 0764-583X. - 52:1(2018), pp. 163-180.
|Titolo:||Global entropy weak solutions for general non-local traffic flow models with anisotropic kernel|
|Data di pubblicazione:||2018|
|Digital Object Identifier (DOI):||http://dx.doi.org/10.1051/m2an/2017066|
|Appare nelle tipologie:||1.1 Articolo in rivista|